# SDR SIMA20210925003

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 41,688 hours, 36,266 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL EICAS CAUTION DURING GEAR EXTENSION. WENT AWAY DURING GO AROUND."TRANSFERRED TO NRWC 668-ORD-05302" DECLARED EMERGENCY-C/A- RAR RH NLG ACTUATOR. REF NRWC 688-ORD-05302 FOR CORRECTIVE ACTIONS TAKEN.OPS CHECK GOOD. REF NWC 688-ORD-05302 FOR CORRECTIVE ACTIONS TAKEN. PERFORMED EXTENSION AND RETRACTION TEST IAW EMB 145 AMM 32-30-00. NO DEFECTS NOTED.
